04-11-2005, 01:44 PM
Aren't killing the UTI...
Should I go straight to the hospital
for IV antibiotics?
No fever but pain in lower left stomach.
(I'm sure I would be climbing walls if I were AB
because I STILL feel it.)
Wicked spasms where usually none.
On flagile (sp)for possible diverticulitis
but I think the real issue is UTI.
Where do I go from here?
[This message was edited by NoDecafPlz on 04-12-05 at 04:09 AM.]
04-11-2005, 02:50 PM
Ok, from a urine sample today, the doctor said I do not have a UTI.
I had a fever last night and pain this morning in the area of my lower left abdomen.
Does this sound like a renal issue
or a bowel issue?
PS the luvenox is causing any thrush
or any bowel issues. I can't help but feel something is infected.
04-11-2005, 04:34 PM
Well Joe, mebee Im wrong but, I thought Luvenox was a blood thinner used to prevent DVT's not UTI's. http://sci.rutgers.edu/forum/images/smilies/smile.gif
04-11-2005, 04:47 PM
I'm probably spelling it wrong Digger.
Also here is an update. Doctor just called me back and ruled out UTI on the dipstick test today.
That can only mean something
else is wrong.
04-11-2005, 05:22 PM
Could be the Flagyl. It can be nasty stuff. Are you sure you have C. Diff? Get a culture and be sure and quit the stuff if not necessary.
04-11-2005, 05:52 PM
There's a lot of medical diagnosing going on here by people who don't have licenses to do that soooooo, let's work through this carefully.
A dipstick is not really the most reliable way of diagnosing a urinary tract infection. Even though it's more expensive, the doc should order a culture. This will show for sure whether or not you have a bladder infection. The left lower part of your stomach is more associated with bowel problems than with urinary problems. So the flagyl for diverticulitis is probably a good idea (it's not just used to treat C diff!). Lovenox will not cause thrush or, for that matter, any of the other symptoms you're complaining of. It's simply a blood thinner to prevent blood clots in your legs (and having them move to your lungs, or worse). Spasms are not a specific symptom--they are a general response. They could just as easily be related to you bowel as to your bladder.
How has your bowel care been going? Are you having hard stool out? This could be causing the spasms and the pain in the left lower quadrant of your stomach.
04-11-2005, 06:43 PM
BP is great, no worries.
LOL I swear it's anti-biotic
I'm just spelling it wrong.
Why would pain subside
after taking if I did not have
I take two senecots each night
and well maybe sometimes hard but mostly
This is all in my head?
04-11-2005, 07:54 PM
Sorry gang, levaquin.
04-12-2005, 04:48 AM
I didn't see any diagnosing going on. A couple of questions concerning what the drug was and a recommendation to see his doctor. No one told him what was wrong or what to take or not to take.
04-12-2005, 03:48 PM
I took Levaquin a few weeks ago for a bladder infection, it made me feel worse, but it killed the infection, took about a week after taking it to feel better.
side effects associated with Levaquin
Levaquin side effects may include headache, nausea, constipation, diarrhea, and difficulty sleeping. If the side effects continue or are bothersome, check with your doctor. Less common or rare Levaquin side effects may include abdominal pain, abnormal dreams, abnormal vision, aggressiveness, agitation, anemia, angina, anxiety, asthma, bad taste, back pain, bone inflammation, blood abnormalities, blood clot, bursitis, changeable emotions, chest pain, circulatory failure, colitis, coma, confusion, coughing, decreased senses, dehydration, depression, difficulty breathing, difficulty concentrating, disorientation, disturbed sense of smell, dizziness, double vision, drowsiness, dry mouth, exaggerated sense of well-being, fainting, fever, fungal infection, gas, general feeling of unwellness, genital infection and itching, hallucination, heart attack, heart failure, high or low blood pressure, high or low blood sugar, hives, impaired thinking, impotence, indigestion, intestinal bleeding, intestinal inflammation, involuntary muscle movement, irregular heartbeat, itching, joint inflammation and pain, kidney disorders, lack of muscle coordination, liver disorders, loss of appetite, lung inflammation, muscle pain, muscle tension, muscle weakness, nervousness, nosebleed, pancreatitis, paralysis, purple or red spots on skin, rapid or slow heartbeat, rash, ringing in the ears, seizures, skin disorders, sinus or nasal inflammation, sleep disorders, speech difficulty or disorder, sweating, swelling, swollen tongue, trembling, tendon inflammation, tremor, tumor, vaginal inflammation, vertigo, vomiting, weakness, weight loss, yeast infection, and yellowing of eyes and skin.